# SDR AALA20130412005

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 60,640 hours, 16,247 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONTAL STABILIZER PIVOT PLATE CORROSION AROUND FASTENER AT FORWARD INBOARD END.  REMOVED CORROSION AND ACCOMPLISHED REPAIR PER EA B757-55-029242.
